# SDR DALA2018030401356

- Difficulty date: March 3, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 47,462 hours, 31,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27 LEFT 10" OF PHOTO LUMINESCENT STRIP MISSING. REPLACED PHOTO LUM STRIP OK FOR SVC.
